Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a generalization of a theorem of Dini on sequences of continuous functions


Author: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 21 (1914), 113-115
DOI: https://doi.org/10.1090/S0002-9904-1914-02585-6
MathSciNet review: 1559575
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1914-02585-6